# SDR DALA2024011200541

- Difficulty date: January 9, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 104,156 hours, 14,775 cycles
- Engine: Ge CF680C2B6F
- Engine time: 97,732 hours, 13,994 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 1606 - ATO - DUE TO LEFT GENERATOR DRIVE LIGHT ILLUMINATED. CORRECTIVE ACTION: REPLACED #1 ENGINE IDG. OPS CHK NORMAL. (5005522)
